A generalized approach to the mechanics of three-dimensional nonlinear ocean waves (Probabilistic Engineering Mechanics, 2014)

A generalized approach to the mechanics of three-dimensional nonlinear ocean waves (Probabilistic Engineering Mechanics, 2014)




Your name (required)

Your email (required)

Subject

Your message


Authors

Romolo A., Arena F., Laface V.

Title

A generalized approach to the mechanics of three-dimensional nonlinear ocean waves

Journal

Probabilistic Engineering Mechanics Volume 35, January 2014, Pages 96-107 РDOI:10.1016/j.probengmech.2013.10.009